# SDR AALA202501024070

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 22,771 hours, 9,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED TIME CHANGE OF THE RIGHT HAND AFT DOOR SLIDE RAFT THE REPLACEMENT SLIDE WAS FOUND TO BE DEFECTIVE. MAINTENANCE RE-INSTALLED THE ORIGINAL SLIDE AND ROUTED THE DEFECTIVE REPLACEMENT SLIDE TO BE SENT OUT FOR REPAIR.
